Optical solitons in a power law media with fourth order dispersion. (English) Zbl 1221.78034

Summary: A closed form optical soliton solution is obtained for the nonlinear Schrödinger’s equation with fourth order dispersion in a power law media. The solitary wave ansatze is used to carry out the integration of this equation. Finally, a numerical simulation is given for the closed form soliton solution.


78A60 Lasers, masers, optical bistability, nonlinear optics
35Q51 Soliton equations
35Q53 KdV equations (Korteweg-de Vries equations)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
Full Text: DOI


[1] Adib, B.; Heidari, A.; Tayyari, S.F., An analytical approach to soliton of the saturable nonlinear Schrödinger equation determination and consideration of stability of solitary solutions of cubic – quintic nonlinear Schrödinger equation (CQNLSE), Commun nonlinear sci numer simulat, 14, 2034-2045, (2009) · Zbl 1221.78030
[2] Akhmediev, N.N.; Ankiewicz, A.; Grimshaw, R., Hamiltonian-versus-energy diagrams in soliton theory, Phys rev E, 59, 5, 6088-6096, (1999)
[3] Asif, N.; Shwetanshumala, S.; Konar, S., Photovoltaic spatial soliton pairs in two-photon photorefractive materials, Phys lett A, 372, 5, 735-740, (2008) · Zbl 1217.82092
[4] Busalev, V.S.; Grikurov, V.E., Simulation of instability of bright solitons for NLS with saturating nonlinearity, Math comput simulat, 56, 6, 539-546, (2001) · Zbl 0972.78019
[5] Jovanoski, Z.; Rowland, D.R., Variational analysis of solitary waves in a homogenous cubic – quintic nonlinear medium, J mod opt, 48, 7, 1179-1193, (2001)
[6] Kohl, R.; Biswas, A.; Milovic, D.; Zerrad, E., Optical soliton perturbation in a non-Kerr law media, Opt laser technol, 40, 4, 647-662, (2008)
[7] Lin, C.; Hong, X.-R.; Dou, F.-Q., Analytical studies of the steady solution for optical soliton equation with higher order dispersion and nonlinear effects, Commun nonlinear sci numer simulat, 13, 3, 567-574, (2008) · Zbl 1131.35388
[8] Shwetanshumala, S.; Konar, S.; Biswas, A., Spatial optical solitons in inhomogeneous elliptic core saturating nonlinear fiber, Optik, 119, 9, 403-408, (2008)
[9] Wazwaz, A.M., Exact solutions for the fourth order nonlinear Schrödinger equations with cubic and power law nonlinearities, Math comput modell, 43, 7-8, 802-808, (2006) · Zbl 1136.35458
[10] Zhidkov, P.E., Korteweg-de Vries nonlinear schrödingers equations qualitative theory, (2001), Springer-Verlag New York (NY) · Zbl 0987.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.